# SDR 06FDEA03013

- Difficulty date: August 20, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP INBD SEGMENT LOWER SURFACE FOUND SEVERAL DENT MARKS.  RT WING I/B FLAP I/B SEGMENT LOWER SKIN REPAIR CARRIED OUT AS PER SRM 57-00-00 FIG 2 VOL.I.  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
